• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 90
School of Mathematics
  Title:   Reduced atomic chains of Artinian modules
  Author(s): 
1.  K. Divaani-Aazar
2.  Sh. Payrovi
  Status:   Published
  Journal: Southeast Asian Bull. Math.
  Vol.:  23
  Year:  1999
  Pages:   221-230
  Supported by:  IPM
  Abstract:
Let R be a commutative ring. It is shown that every Artinian R-module A possesses an atomic chain CA:A=A0A1 ⊃ … ⊃ An−1An=0 so that AttR (A)={ AnnR (Ai−1/ Ai): i=1,…,n}. Also Artinian modules A, for which there exists an atomic chain CA such that length of CA is equal to |AttR(A)| are studied.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right